MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. AXLE INTERSPINOUS FUSION SYSTEM; INTERSPINOUS PROCESS FIXATION SYSTEM

X-SPINE SYSTEMS, INC. AXLE INTERSPINOUS FUSION SYSTEM; INTERSPINOUS PROCESS FIXATION SYSTEM
Model Number X060-0318
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported that a cross bar plate grip-lock inserter broke.The complainant confirmed that there were no patient complications associated with the incident.A visual inspection of the device confirmed the complainant's description of the damage.A dhr was performed and the device met all required specifications prior to being released to distribution.The inserter ratchet is intended to hold the inserter in a fixed position with the implant loaded.If the handles are compressed further than the implant and ratchet allow, the distal end of he left handle, holding the implant may break.The inserter malfunction could be replicated if excess force was applied to the handles of the inserter.The inserter ratchet is intended to hold the inserter in a fixed position with the implant loaded.If the handles are compressed further than the implant ratchet allows, the handle of the inserter may break.
 
Event or Problem Description
The complainant reported that a cross bar plate grip-lock inserter broke.The complainant confirmed that there were no patient complications associated with the incident.

Brand Name
AXLE INTERSPINOUS FUSION SYSTEM
Common Device Name
INTERSPINOUS PROCESS FIXATION SYSTEM
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key7877290
Report Number3005031160-2018-00027
Device Sequence Number16629193
Product Code PEK
UDI-Device IdentifierM697X06003181
UDI-PublicM697X06003181
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX060-0318
Device Lot NumberI8365-0000R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2018
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;